# SDR ABXR200912180048

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 5,609 hours, 52,262 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 99118811
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HEAVY MX VISIT HAD CRACK INDICATION AT A FASTENER FOR 2 EACH RIBS ON THE RT SIDE OF THE LWR SECTION OF THE VERTICLE STAB.  STOP DRILLED CRACK IAW SRM 55-02, FIG 27, FABRICATED REPAIR DOUBLERS USING .0407075-T6 IAW SRM 55-31-00.  ITEM WAS RETURNED TO SERVICE.
